| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the monitor connected to their hexavue custom room rack was intermittently going blank and losing power.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
The investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.